# SDR IPXA2024081514485

- Difficulty date: July 20, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 457U10428
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, MAIN DECK FLOOR PNL SUPPORT PLATE, STA 760 LBL 20. (REPLACE). FABRICATE PARTS (P/N:457U1042-8) PER BOEING DWG NO:457U1042 SH 2 REV."A";PL REV."G" ; PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 7B REQUIREMENT.   I.A.W AMM 20-51-01-912-008 REV 111 REPLACED PLATE.   I.A.W AMM 51-24-13-607-010 REV 111 APPLY CORROSION PREVENTIVE COMPOUND.
